MAUDE Adverse Event Report: Natus Medical Incorporated NT821731C, EDS 3, GEN ll, NO CATHETER

Natus Medical Incorporated NT821731C, EDS 3, GEN ll, NO CATHETER
Model Number NT821731C
Medical Device Problem Codes Break (1069); Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Nt821731c - natus evd stopcock cracked.Csf leaked through this crack, leading to inaccurate output and a break in the system.No patient injury.
 
Additional Manufacturer Narrative
Initial report ref to natus complaint#(b)(4).Per doc-035405 rev 15 risk analysis spreadsheet - eds 3 external drainage system hazard 4.40 - leakage of csf from the stopcock effect (harm): over drainage of csf and infection residual risk: medium stopcock leakage may result in unintended fluid loss and require device replacement.Implemented risk controls mitigate potential harm, and the clinical benefits of eds 3 in safe and accurate csf drainage continue to outweigh the residual risk.Related to capa005781.Further investigation to be carried out.

Brand Name
NT821731C, EDS 3, GEN ll, NO CATHETER
Common Device Name
NT821731C, EDS 3, GEN ll, NO CATHETER
Manufacturer (Section D)
Natus Medical Incorporated
6225 nancy ridge dr
san diego, 92121
CA  92121
Manufacturer Contact
6225 nancy ridge dr
san diego, CA 92121
MDR Report Key50426397
Report Number2023988-2026-00073
Device Sequence Number9095012
Product Code JXG
UDI-Device Identifier00382830050555
UDI-Public00382830050555
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNT821731C
Device Catalogue NumberNT821731C
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date08/28/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown